Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Erratum to: ``The topological complementation theorem à la Zorn'' (Proc. Amer. Math. Soc. 35 (1972), 285-286)

Author: Paul S. Schnare
Journal: Proc. Amer. Math. Soc. 65 (1977), 188
MSC: Primary 54A10
Original Article: Proc. Amer. Math. Soc. 35 (1972), 285-286.
MathSciNet review: 0442874
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A10

Retrieve articles in all journals with MSC: 54A10

Additional Information

PII: S 0002-9939(1977)0442874-1
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia